Estimation in the exponential distribution under progressive Type I interval censoring with semi-missing data

Title
Estimation in the exponential distribution under progressive Type I interval censoring with semi-missing data
Author(s)
이광호신혜정[신혜정]
Keywords
Exponential distribution; maximum likelihood estimator; progressive Type I interval censored sample; progressive Type II interval censored sample; semi-missing data.
Issue Date
201211
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.23, no.6, pp.1271 - 1277
Abstract
In this paper, we propose an estimation method of the parameter in an exponential distribution based on a progressive Type I interval censored sample with semi-missing observation. The maximum likelihood estimator (MLE) of the parameter in the exponential distribution cannot be obtained explicitly because the intervals are not equal in length under the progressive Type I interval censored sample with semi-missing data. To obtain the MLE of the parameter for the sampling scheme, we propose a method by which progressive Type I interval censored sample with semi-missing data is converted to the progressive Type II interval censored sample. Consequently, the estimation procedures in the progressive Type II interval censored sample can be applied and we obtain the MLE of the parameter and survival function. It will be shown that the obtained estimators have good performance in terms of the mean square error (MSE) and mean integrated square error (MISE).
URI
http://hdl.handle.net/YU.REPOSITORY/26900http://dx.doi.org/10.7465/jkdi.2012.23.6.1271
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE